MathSciNet Relay Station
MathSciNet bibliographic data
MR1624726 53C42 (35J65 53A07)
Barbosa, J. Lucas M.; Sa Earp, Ricardo Prescribed mean curvature hypersurfaces in $H^{n+1}(-1)$ with convex planar boundary. I. Geom. Dedicata 71 (1998), no. 1, 61–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement